MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH TANGO INFINITY; AUTOMATED BLOOD BANK ANALYSER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH TANGO INFINITY; AUTOMATED BLOOD BANK ANALYSER SYSTEM
Catalog Number 850000010
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a false negative (or very weak reaction) rh blood typing result with sample no.(b)(6) on their tango infinity instrument.All other results, including daily qc, were within expected results.The sample originated from a maternal advance age woman and is confirmed by a reference lab as a rhd positive and negative for antibody screening.No sample was left to be provided for the investigation.The investigation of the affected tango infinity instrument is still ongoing.
 
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported a false negative (or very weak reaction) rh blood typing result with sample no.(b)(6) on their tango infinity instrument.This result was obtained during the validation of the customer's newly installed ih-500 instrument.All other results, including daily qc, were within expected results.The sample originated from a maternal advance age woman and is confirmed by a reference lab as a rhd positive and negative for antibody screening.The customer stated that all tango infinity qc results were acceptable on the date of event.No sample was left to be provided for the investigation and no trace files were provided for investigation.Given that all other results, including the daily qc, were within expected parameters on that date, this strongly suggests that the reagents were functioning correctly.Therefore, the issue appears to be an isolated event.The affected tango infinity instrument is no longer in service.
 
Additional Manufacturer Narrative
This is our final report on this incident.

Brand Name
TANGO INFINITY
Common Device Name
AUTOMATED BLOOD BANK ANALYSER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer (Section G)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM   63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, hessen 63303
GM   63303
MDR Report Key22139640
Report Number9610824-2025-00019
Device Sequence Number7122521
Product Code KSZ
UDI-Device Identifier07611969961719
UDI-Public(01)07611969961719
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
BK150327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number850000010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ERYTYPE S ABD+REV.A1,B, LOT 9441010; ERYTYPE S ABD+REV.A1,B, LOT 9441010
Patient SexUnknown